Michael Cwikel
Interpolation of weighted Sobolev spaces
Cwikel, Michael; Einav, Amit
Abstract
In this work we present a newly developed study of the interpolation of weighted Sobolev spaces by the complex method. We show that in some cases, one can obtain an analogue of the famous Stein–Weiss theorem for weighted Lp spaces. We consider an example which gives some indication that this may not be possible in all cases. Our results apply in cases which cannot be treated by methods in earlier papers about interpolation of weighted Sobolev spaces.
Citation
Cwikel, M., & Einav, A. (2019). Interpolation of weighted Sobolev spaces. Journal of Functional Analysis, 277(7), 2381-2441. https://doi.org/10.1016/j.jfa.2018.11.008
Journal Article Type | Article |
---|---|
Acceptance Date | Nov 14, 2018 |
Online Publication Date | Nov 20, 2018 |
Publication Date | Aug 6, 2019 |
Deposit Date | Nov 16, 2020 |
Journal | Journal of Functional Analysis |
Print ISSN | 0022-1236 |
Electronic ISSN | 1096-0783 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 277 |
Issue | 7 |
Pages | 2381-2441 |
DOI | https://doi.org/10.1016/j.jfa.2018.11.008 |
Public URL | https://durham-repository.worktribe.com/output/1285790 |
You might also like
Convergence to equilibrium for a degenerate McKean-Vlasov Equation
(2024)
Journal Article
The Entropic journey of Kac's Model
(2024)
Presentation / Conference Contribution
The Emergence of Order in Many Element Systems
(2024)
Journal Article
Quantitative Dynamics of Irreversible Enzyme Reaction-Diffusion Systems
(2022)
Journal Article
Large Time Convergence of the Non-homogeneous Goldstein-Taylor Equation
(2021)
Journal Article